Alert archive / Utah / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Salt Lake City, UT

June 5, 2015Garfield County, Kane County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jun 5, 2015, 8:06 PM MDT for Garfield County, Kane County, Utah. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 8:06 PM MDT (02:06 UTC)
Expired
Jun 6, 2015, 2:00 AM MDT
In force
6 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Garfield County, UT, Kane County, UT

The radar

The Cedar City radar (KICX), 146 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 2.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WGUS55 KSLC 060206
FFWSLC
UTC017-025-060800-
/O.NEW.KSLC.FF.W.0014.150606T0206Z-150606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
806 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL GARFIELD COUNTY IN UTAH...
  EASTERN KANE COUNTY IN UTAH...

* UNTIL 200 AM MDT
    
* AT 800 PM MDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN OVER MULTIPLE DRAINAGES. THESE ARES FLOW INTO 
  LAKE POWELL NEAR DANGLING ROPE MARINA. WIDESPREAD RAINFALL AMOUNTS 
  OF 0.75 TO 1.0" HAVE BEEN RECORDED IN THE HEADWATERS WITH MORE ON 
  THE WAY.
  
  SOME OF THESE DRAINAGES INCLUDE WARM...LAST 
  CHANCE...CROTON...COYOTE...AND SPOOKY.

* THESE AREAS ARE VERY FLASH FLOOD PRONE AND DANGEROUS DURING THE 
  NIGHTTIME HOURS WHEN THUNDERSTORM ACTIVITY IS PRESENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE TRAVELING NEAR THESE AREAS THROUGH THE NIGHTTIME HOURS 
USE PRUDENT JUDGEMENT TO ENSURE FOR YOUR SAFETY

&&

LAT...LON 3732 11173 3755 11154 3759 11116 3729 11087
      3713 11099 3709 11113 3711 11118 3706 11122
      3707 11124 3702 11124 3706 11130 3704 11129
      3701 11131 3701 11146

$$

MCINERNEY
2 follow-up statements
818 
WGUS75 KSLC 060549
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1149 PM MDT FRI JUN 5 2015

UTC017-025-060800-
/O.CON.KSLC.FF.W.0014.000000T0000Z-150606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD UT-KANE UT-
1149 PM MDT FRI JUN 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTH CENTRAL GARFIELD AND EASTERN KANE COUNTIES...

AT 1146 PM MDT...DOPPLER RADAR INDICATED THAT UP TO ONE INCH OF RAIN 
HAS ALREADY FALLEN ON MULTIPLE DRAINAGES THAT FLOW INTO LAKE POWELL 
NEAR DANGLING ROPE MARINA. SOME OF THESE DRAINAGES INCLUDE 
WARM...LAST CHANCE...CROTON....COYOTE...AND SPOOKY.

RUNOFF FROM PRECIPITATION WILL CONTINUE TO CAUSE FLASH FLOODING IN 
THESE DRAINAGES THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3732 11173 3755 11154 3759 11116 3729 11087
      3713 11099 3709 11113 3711 11118 3706 11122
      3707 11124 3702 11124 3706 11130 3704 11129
      3701 11131 3701 11146

$$

LC
057 
WGUS75 KSLC 060757
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
157 AM MDT SAT JUN 6 2015

UTC017-025-060802-
/O.EXP.KSLC.FF.W.0014.000000T0000Z-150606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD UT-KANE UT-
157 AM MDT SAT JUN 6 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GARFIELD AND EASTERN
KANE COUNTIES WILL EXPIRE AT 200 AM MDT...

PRECIPITATION HAS DIMINISHED GREATLY OVER KANE AND GARFIELD COUNTIES 
OVERNIGHT. THIS INCLUDES DRAINAGES THAT LIKELY EXPERIENCED FLASH 
FLOODING THIS EVENING...INCLUDING WARM CREEK...LAST  
CHANCE...CROTON...COYOTE...AND SPOOKY DRAINAGES. IT IS EXPECTED THAT 
THE FLASH FLOODING HAS DIMINISHED AS OF 2 AM SATURDAY...SO THE FLASH 
FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...INCREASED FLOWS 
IN THIS AREA WILL LIKELY CONTINUE THROUGH THE EARLY MORNING 
HOURS...AND SOME ADDITIONAL RAINFALL IS ALSO POSSIBLE THROUGH THIS 
MORNING. MONITOR NOAA WEATHER RADIO OR LOCAL TELEVISION OR RADIO FOR 
THE LATEST WEATHER INFORMATION.

LAT...LON 3732 11173 3755 11154 3759 11116 3729 11087
      3713 11099 3709 11113 3711 11118 3706 11122
      3707 11124 3702 11124 3706 11130 3704 11129
      3701 11131 3701 11146

$$

SCHOENING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:45 PM MDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 5, 3:45 PM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
345 PM MDT FRI JUN 5 2015

.SYNOPSIS...THE LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA WILL
MOVE NORTHEAST INTO AND THEN THROUGH THE GREAT BASIN THIS
WEEKEND. SHOWERS AND THUNDERSTORMS WILL COVER MUCH OF THE AREA
THROUGH SATURDAY NIGHT...THEN GRADUALLY DECREASE IN AREAL COVERAGE
LATE IN THE WEEKEND.

&&

.SHORT TERM (THROUGH 12Z TUESDAY)...THE UPPER LOW OVER SOUTHERN
CALIFORNIA IS BEGINNING SHOW THE ANTICIPATED NORTHEAST DRIFT LATE
THIS AFTERNOON. THE SLOW NORTHEAST MIGRATION OF THIS FEATURE WILL
OFFER UP WIDESPREAD SHOWERS/STORMS THROUGH SATURDAY...THEN
CONFINED MUCH OF THE CONVECTION TO AREAS NORTH AND EAST OF THE
UPPER LOW LATE IN THE WEEKEND.

THE VERY MOIST AIR MASS AHEAD OF THE ADVANCING LOW...PWAT VALUES
BETWEEN .75 AND 1.00 INCHES ACROSS MUCH OF THE FORECAST AREA...
HAS FUELED SEVERAL SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE
STRONGEST STORMS ARE SUPPORTED BY THE VORTICITY LOBE ROTATING
NORTH AHEAD OF THE MAIN LOW AND UNDERNEATH THE LEFT EXIT REGION OF
THE UPPER JET OVER SOUTHEAST UTAH. VERTICAL SHEAR IN THE 45 TO 55
KT RANGE THIS AFTERNOON HAS HELPED SUPPORT SEVERE/NEAR SEVERE
CONVECTION THROUGH SOUTH-CENTRAL AND CENTRAL UTAH. THE FAVORABLE
MOISTURE AND SHEAR PROFILE WILL PERSIST INTO THE EVENING AS THE
BEST FORCING CONTINUES NORTH INTO CENTRAL AND PORTIONS OF NORTHERN
UTAH.

THE BROAD AREA OF SYNOPTIC-SCALE LIFT GENERATED FROM THE ADVANCING
UPPER LOW WILL BRING WIDESPREAD PRECIP TO THE NORTHERN AND
EASTERN FLANKS OF THE LOW SATURDAY/SATURDAY NIGHT. SIGNIFICANTLY
DRIER AIR ENTRAINED INTO SOUTHWEST UTAH BY THE UPPER LOW WILL
LIMIT ANY ADDITIONAL CONVECTION ACROSS SOUTHWEST AND SOUTH-CENTRAL
UTAH SATURDAY.

A GRADUALLY WEAKENING OF THE UPPER LOW ON SUNDAY WILL RESULT IN AN
ELONGATED TROUGH EXTENDING FROM SOUTHERN WYOMING THROUGH CENTRAL
CALIFORNIA AND THEN INTO THE EASTERN PACIFIC. LOOKING AT
CONVECTION REMAINING FOCUSED NEAR THE TROUGH SUNDAY AFTERNOON AND
EVENING. THE POTENTIAL FOR HEAVY RAINFALL IS FAIRLY HIGH IN THIS
SITUATION AS THE PWAT VALUES REMAIN HIGH AND THE FLOW ALOFT WEAK
THROUGH MONDAY EVENING.

.LONG TERM (AFTER 12Z TUESDAY)...H7 TEMPS WILL CONTINUE TO CLIMB
TUESDAY...REACHING +12 TO +13 AT KSLC BY 00Z WED. CONTINUE TO
FORECAST THIS AS THE WARMEST DAY OF THE WEEK AS THE RIDGE OVERHEAD
WILL ALREADY BE BREAKING DOWN BY WEDNESDAY.

12Z GLOBAL MODELS SHOWING A BIT LESS SPREAD IN REGARDS TO THE
INITIAL EVOLUTION OF THE NEXT TROUGH TO IMPACT THE EASTERN GREAT
BASIN MID TO LATE WEEK. THE REMNANT LOW OFF THE CALIFORNIA COAST
WILL PHASE INTO A MORE PROGRESSIVE FLOW AHEAD THE NORTHERN BRANCH
WAVE MOVING INTO THE PACNW REGION WEDNESDAY...THEN PROGRESS
THROUGH THE AREA LATE DAY THROUGH THURSDAY. MAINTAINED ISOLATED TO
SCATTERED CONVECTION FOR NOW BUT IF MODEL TRENDS CONTINUE THESE
POPS WOULD BE TOO LOW.

SPREAD INCREASES THURSDAY NIGHT AND FRIDAY...WITH BOTH EC AND THE
GFS REMAINING CONSISTENT IN THEIR SOLUTIONS RUN TO RUN. THE GFS
KEEPS THE NORTHERN BRANCH WAVE NORTH OF THE AREA ALLOWING A MORE
PROGRESSIVE TRACK...NET DRYING AND BUILDING HEIGHTS FROM WEST TO
EAST THE OUTCOME HERE. THE EC DIGS THE NORTHERN BRANCH A BIT MORE
SOUTH AND WEST MAINTAINING BETTER STRUCTURE TO THE MEAN LONG WAVE
TROUGH OVER THE WEST...COOLER AND MORE UNSETTLED CONDITIONS WOULD BE
THE OUTCOME. WITH MODELS BEING SOMEWHAT OUT OF PHASE LATE NEXT WEEK
CONFIDENCE IS RELATIVELY LOW...BUT HAVE TRENDED GRIDS TOWARDS THE EC
SOLUTION AND THAT OF THE PERSISTENTLY WET PATTERN OF LATE.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS ADVANCING NORTH OUT OF
CENTRAL UTAH WILL LIKELY DISSIPATE OR WEAKEN CONSIDERABLY AS THEY
APPROACH THE TERMINAL EARLY THIS EVENING. OUTFLOW WINDS FROM THE
SOUTH WILL HAVE AROUND A 30 PERCENT CHANCE OF PRODUCING GUSTY
SOUTH WINDS AT THE TERMINAL AFTER 02Z. THE CHANCES OF SHOWERS AND
THUNDERSTORMS REACHING THE TERMINAL WILL INCREASE AFTER AROUND
05Z. THIS CONVECTION WILL LIKELY IMPACT THE TERMINAL WITH GUSTY
SURFACE WINDS AND BRIEF RAIN SHOWERS THROUGH EARLY SATURDAY
MORNING.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SHORT TERM/AVIATION...CONGER
LONG TERM...MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 5, 4:45 AM MDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
445 AM MDT FRI JUN 5 2015

UTZ001>016-019>021-517-518-WYZ021-061045-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
445 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS UTAH
TODAY AND TONIGHT AS AN APPROACHING LOW PRESSURE SYSTEM INTERACTS
WITH DEEP MOISTURE. THE GREATEST COVERAGE AND MOST INTENSE
ACTIVITY CAN BE EXPECTED OVER EASTERN AND SOUTHERN UTAH...WHERE
THERE IS A POTENTIAL FOR AN ISOLATED SEVERE THUNDERSTORM OR TWO
THIS AFTERNOON AND EVENING...WITH DAMAGING WIND BEING THE MOST
LIKELY HAZARD. THERE IS ALSO SOME POTENTIAL FOR LOCALLY RAIN AND
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WITH THE LOW PRESSURE SYSTEM AND DEEP MOISTURE IN PLACE OVER THE
FORECAST AREA...NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ON SATURDAY...WITH SOME ACTIVITY LINGERING INTO SATURDAY
NIGHT. THERE WILL ONCE AGAIN BE A POTENTIAL FOR LOCALLY HEAVY RAIN
AND FLASH FLOODING...PRIMARILY OVER SOUTHERN AND EASTERN UTAH.

CONVECTIVE ACTIVITY ON SUNDAY SHOULD BE WEAKER IN NATURE AND
GENERALLY CONFINED TO NORTHERN AND CENTRAL UTAH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 5, 2:12 PM MDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
212 PM MDT FRI JUN 5 2015

UTZ020-021-052100-
SOUTH CENTRAL UTAH UT-GLEN CANYON RECREATION AREA/LAKE POWELL UT-
212 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN AND
EASTERN KANE COUNTIES UNTIL 300 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES SOUTHWEST OF HALLS CROSSING...OR 30
MILES NORTHEAST OF ANTELOPE CANYON NEAR SR 98...MOVING NORTHEAST AT
25 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BULLFROG...HALLS CROSSING AND DANGLING ROPE MARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF ON OR NEAR LAKE POWELL...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3726 11127 3754 11073 3740 11063 3738 11069
      3730 11069 3730 11065 3726 11064 3727 11055
      3721 11054 3713 11056 3720 11062 3716 11066
      3708 11068 3707 11081 3700 11099 3700 11116
TIME...MOT...LOC 2011Z 234DEG 24KT 3722 11103

CRK
Local storm report, Jun 5, 7:15 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
715 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             12 WNW ALTON            37.51N 112.69W
06/05/2015  E0.88 INCH       KANE               UT   PUBLIC

&&

RGRAHAM

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:55 PM MDTFlash Flood WarningSLCKane6 hr
Jun 6, 3:28 AM MDTFlash Flood WatchSLC17 hr
Jun 6, 12:03 PM MDTSevere Thunderstorm WarningSLCKane42 min
Jun 6, 12:15 PM MDTFlash Flood WarningSLCKane3 hr
Jun 6, 12:44 PM MDTSevere Thunderstorm WarningSLCKane46 min
Jun 6, 12:47 PM MDTFlash Flood WarningSLCKane4 hr
Jun 6, 1:21 PM MDTSpecial Weather StatementSLC39 min
Jun 6, 1:29 PM MDTSevere Thunderstorm WarningSLCKane, San Juan46 min
Jun 6, 1:32 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane12 min
Jun 6, 2:00 PM MDTSevere Thunderstorm WarningSLCKane, San Juan45 min
Jun 6, 2:16 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane, San Juan15 min
Jun 6, 2:36 PM MDTFlash Flood WarningSLCEmery, Garfield, Wayne3 hr
Jun 6, 2:44 PM MDTSevere Thunderstorm WarningSLCKane, San Juan46 min
Jun 6, 4:45 PM MDTFlash Flood WarningSLCKane2 hr

Nearby

Flash Flood Warnings in Utah, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.